International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 121

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015


A Fuzzy Two-Warehouse Inventory Model for Weibull Deteriorating Items with Constant Demand, Shortages and Fully Backlogging

Wasim Akram Mandal [2] | Sahidul Islam [2]


Abstract: In this paper deals with fuzzy inventory model for deteriorating item, constant demand pattern, shortage under fully backlogged with two warehouse, is formulated and solved. After illustrate the model it test validity of the same, one numerical example have been solved then test sensitivity analyses. Fuzziness is applying by allowing the cost components (holding cost, shortage cost, deterioration cost etc). In fuzzy environment it considered all required parameter to be triangular fuzzy numbers. The purpose of the model is to minimize total cost function.


Keywords: Inventory, Two Ware-House, Constant demand, Fuzzy number, Shortages, Triangular fuzzy number


Edition: Volume 4 Issue 7, July 2015,


Pages: 1621 - 1624

A Fuzzy Two-Warehouse Inventory Model for Weibull Deteriorating Items with Constant Demand, Shortages and Fully Backlogging


How to Cite this Article?

Wasim Akram Mandal, Sahidul Islam, "A Fuzzy Two-Warehouse Inventory Model for Weibull Deteriorating Items with Constant Demand, Shortages and Fully Backlogging", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB156705, Volume 4 Issue 7, July 2015, 1621 - 1624, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Inventory'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 926 - 929

A Deterministic Inventory Model with Biquadratic Demand, Static Rate of Deterioration and Linear Carrying Cost

Pooja Soni [9] | Rajender Kumar [4]

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1216 - 1218

A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration

Pooja Soni [9] | Rajender Kumar [4]

Share this Article


Top